Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Banach algebras with uncomplemented radical

Authors: Gregory F. Bachelis and Sadahiro Saeki
Journal: Proc. Amer. Math. Soc. 100 (1987), 271-274
MSC: Primary 46J20; Secondary 43A45
MathSciNet review: 884465
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A condition is given on the invertible elements of a commutative Banach algebra $ \mathbf{B}$ which implies that the radical of $ \mathbf{B}$ is not complemented by any closed subalgebra. This condition is then applied to show that certain quotient algebras of group algebras have an uncomplemented radical.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J20, 43A45

Retrieve articles in all journals with MSC: 46J20, 43A45

Additional Information

PII: S 0002-9939(1987)0884465-0
Article copyright: © Copyright 1987 American Mathematical Society